gyno, any need for worry?

  1. New Member
    supaman's Avatar
    Join Date
    Sep 2004
    Age
    33
    Posts
    68
    Rep Power
    158
    Level
    7
    Lv. Percent
    88.49%

    gyno, any need for worry?


    if this stuff is increasing testosterone and estrogen, should I be concerned about gyno at all?

    im definitly noticing some slight nipple swelling.

  2. Board Supporter
    diamonddave's Avatar
    Join Date
    May 2004
    Posts
    839
    Rep Power
    11434
    Level
    23
    Lv. Percent
    63.41%

    I'm no expert at spotting gyno, but if those were my titties, I'd be worried. Got nolva?


    dd
  3. Advanced Member
    OmarJackson's Avatar
    Join Date
    Jan 2004
    Age
    31
    Posts
    673
    Rep Power
    469
    Level
    22
    Lv. Percent
    12.88%

    Quote Originally Posted by supaman
    if this stuff is increasing testosterone and estrogen, should I be concerned about gyno at all?
    what stuff?
    •   
       

  4. New Member
    Renton405's Avatar
    Join Date
    Nov 2004
    Age
    33
    Posts
    130
    Rep Power
    188
    Level
    11
    Lv. Percent
    11.14%

    This is common on cycle..there probably kinda painful to the touch too
  5. New Member
    supaman's Avatar
    Join Date
    Sep 2004
    Age
    33
    Posts
    68
    Rep Power
    158
    Level
    7
    Lv. Percent
    88.49%

    im not using any actual hormone
    just using cAMPHIBOLIC which increases estrogen activity (which is
    good for fat burning)

    this was in the cAMPHIBOLIC forum thats why i didnt list what i was using

    this may have been a pre-exisiting condition but i have never noticed it
    and i look at myself enough to think i would have noticed.

    i ordered some nolva last night

    currently im just putting lipoderm on it, taking lean xtreme (a mild anti-estrogen)
    and low carbing/calorie deficit.

    anyone know of anything else i can do until i get my nolva?
  6. New Member
    supaman's Avatar
    Join Date
    Sep 2004
    Age
    33
    Posts
    68
    Rep Power
    158
    Level
    7
    Lv. Percent
    88.49%

    no they are not painful, yet
  7. I know nothing...
    DmitryWI's Avatar
    Join Date
    Feb 2004
    Age
    35
    Posts
    2,532
    Rep Power
    1412
    Level
    38
    Lv. Percent
    31.54%
    Achievements Activity ProPosting Pro

    If they not painfull, then my theory is you holding water, since cAMPH increase estrogen and it should go away after you stop using it. But I'd keep nolva on hand and don't listen to me much. USP Labs should have better idea on what's going on.
  8. New Member
    supaman's Avatar
    Join Date
    Sep 2004
    Age
    33
    Posts
    68
    Rep Power
    158
    Level
    7
    Lv. Percent
    88.49%

    Quote Originally Posted by DmitryWI
    If they not painfull, then my theory is you holding water, since cAMPH increase estrogen and it should go away after you stop using it. But I'd keep nolva on hand and don't listen to me much. USP Labs should have better idea on what's going on.
    yeah they have responded
    im gonna wait till i get the nolva and it goes away before i restart. If I do.
  9. I know nothing...
    DmitryWI's Avatar
    Join Date
    Feb 2004
    Age
    35
    Posts
    2,532
    Rep Power
    1412
    Level
    38
    Lv. Percent
    31.54%
    Achievements Activity ProPosting Pro

    It might be fat too, I saw your pics yesterday and you look leaner, so fat behind your nips became more noticeable.
  10. New Member
    supaman's Avatar
    Join Date
    Sep 2004
    Age
    33
    Posts
    68
    Rep Power
    158
    Level
    7
    Lv. Percent
    88.49%

    Quote Originally Posted by DmitryWI
    It might be fat too, I saw your pics yesterday and you look leaner, so fat behind your nips became more noticeable.
    yeah, but id rather not chance it
    a week isnt long to wait, i should get my stuff by thurs latest, and with the negative calorie balance and lower bodyfat any hormones i do have should come crashing down.......
  11. I know nothing...
    DmitryWI's Avatar
    Join Date
    Feb 2004
    Age
    35
    Posts
    2,532
    Rep Power
    1412
    Level
    38
    Lv. Percent
    31.54%
    Achievements Activity ProPosting Pro

    I hear ya, for stop using it, it what I would do too (although I always have nolva on hand
    When you get nolva, take it 60 mg for couple of days and then run 20mg EOD if you decide to start cAMPHIBOLIC again.
  

  
 

Similar Forum Threads

  1. Replies: 44
    Last Post: 03-07-2012, 05:46 PM
  2. Nolvadex...any need for the rest
    By spokesman08 in forum Post Cycle Therapy
    Replies: 3
    Last Post: 08-16-2009, 03:09 AM
  3. Any need for Nolva or OTC PCT
    By TDHAWKS in forum Anabolics
    Replies: 9
    Last Post: 05-11-2009, 05:22 AM
  4. Need any ideas for this recomp stack
    By Vipersg123 in forum Anabolics
    Replies: 1
    Last Post: 04-27-2008, 10:20 AM
  5. PP to HD...Any supps needed for the jump?
    By UberPooper1 in forum Anabolics
    Replies: 2
    Last Post: 03-02-2006, 07:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in